...less medical jargon in a 'Quick Glance' format!
Acetaminophen side effects may be serious. If you experience any of the following symptoms, call your doctor immediately:
swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
difficulty breathing or swallowing
It may cause other side effects. Call your doctor if you have any unusual problems while you are taking this medication.
Overdoses from this medication is one of the most common poisonings worldwide. People often think that just because it is a pain-relieving medicine it must be extremely safe. However, it may be deadly if taken in large doses.
Note: Symptoms may not occur until 12 or more hours after the pills were swallowed.
Check with your doctor as soon as possible if any of the following side effects occur:
RARE SIDE EFFECTS:
Bloody or black, tarry stools
Bloody or cloudy urine
Fever with or without chills (not present before treatment and not caused by the condition being treated)
Pain in lower back and/or side (severe and/or sharp)
Pinpoint red spots on skin
Skin rash, hives, or itching
Sores, ulcers, or white spots on lips or in mouth
Sore throat (not present before treatment and not caused by the condition being treated)
Sudden decrease in amount of urine
Unusual bleeding or bruising
Unusual tiredness or weakness
Taking certain other medicines together with acetaminophen may increase the chance of unwanted effects. The risk will depend on how much of each medicine you take every day, and on how long you take the medicines together. If your medical doctor or dentist directs you to take these medicines together on a regular basis, follow his or her directions carefully. However, do not take any of the following medicines together with acetaminophen for more than a few days unless your doctor has directed you to do so and is following your progress: